# SDR 0002936717

- Difficulty date: August 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M'' CHECK, STRESS CORROSION AND CRACKS WERE FOUND AT RIGHT WING FRONT SPAR LOWER CHORD AT FSSO 1460.  REPAIRED PER EA 67-178254.
